JournalsrmiVol. 27, No. 1pp. 39–92

Le théorème du symbole total d’un opérateur différentiel <i>p</i>-adique d’échelon <i>h</i> ≥ 0

  • Zoghman Mebkhout

    Université Paris 7 Denis Diderot, Paris, France
Le théorème du symbole total d’un opérateur différentiel <i>p</i>-adique d’échelon <i>h</i> ≥ 0 cover
Download PDF

Abstract

In this article we prove the total symbol theorem for the pp-adic differential operators of degree h0h\geq 0 for the echelon filtration and the noetherianity of the ring of the pp-adic differential operators of degree h0h\geq 0 for the echelon filtration over a \dagger-adic affine smooth scheme small enough.

Cite this article

Zoghman Mebkhout, Le théorème du symbole total d’un opérateur différentiel <i>p</i>-adique d’échelon <i>h</i> ≥ 0. Rev. Mat. Iberoam. 27 (2011), no. 1, pp. 39–92

DOI 10.4171/RMI/630